MathSciNet Relay Station
MathSciNet bibliographic data
MR857936 43A75 (22E30 42C10)
Harris, David C. Compact sets of divergence for continuous functions on a Vilenkin group. Proc. Amer. Math. Soc. 98 (1986), no. 3, 436–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement